Tsukuba Journal of Mathematics

Radial functions and maximal estimates for radial solutions to the Schrodinger equation

Seiji Fukuma

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 22, Number 2 (1998), 509-518.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496163597

Digital Object Identifier
doi:10.21099/tkbjm/1496163597

Mathematical Reviews number (MathSciNet)
MR1650622

Zentralblatt MATH identifier
0922.35142

Citation

Fukuma, Seiji. Radial functions and maximal estimates for radial solutions to the Schrodinger equation. Tsukuba J. Math. 22 (1998), no. 2, 509--518. doi:10.21099/tkbjm/1496163597. https://projecteuclid.org/euclid.tkbjm/1496163597


Export citation